Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kellzob17

Tane advice please?

Recommended Posts

hiya everyone,

i just wondered if anyone could give me advice on my situation. i have been on roaccutane for 3 months and a bit. thing is, i still get some spots and although my oily skin has dried right up, my face isnt dry enough to be flaky. in fact, its just normal (which is good but worryful when i expected my skin to be falling off :doh: )

i seen the nurse last week for my monthly check up and she said that the course is a standard 4 months but my next appointment will be with the derm so that he can decide whether to extend the course for me.

what i was wondering really is, does my situation sound normal? im worried that i'm going to go to the derm in a month and my face is going to look fine and he's going to say that 4 months is enough, but that it wont be and my acne will just continue or my face will get really oily again. i've come this far and i reeeaaallllyyyy i dont want to go back to that :cry:

i'd be really grateful if anyone could offer me some advice!

thanks so much x

ps i have loads of red marks where i've had spots, if anyone has any recommendations on how to treat those i'd really appreciate it :confused:

Share this post


Link to post
Share on other sites

hiya everyone,

i just wondered if anyone could give me advice on my situation. i have been on roaccutane for 3 months and a bit. thing is, i still get some spots and although my oily skin has dried right up, my face isnt dry enough to be flaky. in fact, its just normal (which is good but worryful when i expected my skin to be falling off :doh: )

Hi there! My situation was very similar to yours - no more oil but face wasn't overly dry. The odd time it would get dry but mostly where the IB had been. Even though my skin wasn't dry, my eyes, nose, and lips were so I knew that accutane was working! So, in other words, I don't think you have to worry - just count yourself lucky that you're not experiencing the side effect of really dry skin! :)

As far as the red marks, I'm not sure if there's much you can do - it'll just take some time for them to fade away. Sometimes I used a self-tanner and that helped to hide them. Also, I think a standard course is 4-6 months so hopefully (if it's necessary) you'll be able to do more than 4 months. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×